Top answers from doctors based on your search:
Disclaimer

bed bugs hair loss

A 26-year-old female asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Hair loss: Yes, that is a good idea.
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 41-year-old female asked:
Dr. Katharine Cox
45 years experience Pediatric Emergency Medicine
Fungal infection: Be checked for a fungal infection. Sometimes a special light will show it but often you need cultures. All the best.
A 45-year-old male asked:
Dr. Vahe Yetimyan
51 years experience General Practice
Yes: You can take these drugs together. Why not? I do not see any drug- drug interactions among them.
A 23-year-old female asked:
Dr. Roman Bronfenbrener
9 years experience Dermatology
Autoimmune disease?: How are the rest of your labs? Autoimmune diseases may present with your symptoms but these are frequently picked up on blood work abnormalities... Al ... Read More
2
2 thanks
A 30-year-old member asked:
Dr. Morris Westfried
46 years experience Dermatology
Will stabilize: The hair will return over a period of 6 months but rogaine (minoxidil) could be used in interval as stimulant to hair growth. Suggest checking blood f ... Read More
2
2 thanks
A 57-year-old female asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
30 years experience Geriatrics
Lots of reasons: Go see your family doc and even get a referral to a dermatologist specializing in hair loss. First, remember that stress can lead to hair loss. Child ... Read More
2
2 thanks
A 65-year-old female asked:
Dr. Ed Friedlander
44 years experience Pathology
Find cause: This may be hypothyroidism, malnutrition, a fungus, alopecia areata, telogen effluvium, inappropriate androgenization (I see you are a female). Don't ... Read More
A 27-year-old female asked:
Dr. Robert Jackson
43 years experience Dermatology
See derm: See dermatologist because there are several causes for this.
A 34-year-old member asked:
Dr. Michael Sparacino
37 years experience Family Medicine
See your doctor: If your symptoms are that intesnse, you need to see your doctor. Only he/she can make a correct diagnosis based on a physical examination.
A 38-year-old member asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Hair loss: You can't! That said, hair loss can be slowed down. see your doctor about this and/or your hairstylist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
24/7 visits
$15 per month